# SDR EY2R9601640

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337
- Propeller: Mcauly D2AF34C61
- System (JASC): 6110 · Propeller Assembly
- Part: Adapter
- Part number: A3267
- Condition: Worn
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY ADAPTER WORN
